# SDR AWXA200400338

- Difficulty date: March 2, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 53,902 hours, 38,185 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69414372
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A .5 INCH CRACK WAS FOUND IN STRINGER TIE CLIP AT BS 663, STR 10 RT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 663, STR 10 RT; FABRICATED A NEW REPLACEMENT CLIP PER DWG 69-41437; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 2 & 8.
